# SDR IPXA2024021773507

- Difficulty date: February 2, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 34,503 hours, 21,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103078
- Part serial: NA
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAJOR REPAIR* FAULT: DENT FOUND AT AFT CARGO COMPARTMENT FRAME STA 1500 STR 27 R/H WORKED PER PRELIMINARY 1 AND 2 EA 757-5360-27-A3510 REV-. WORKED PER  UPS EO: EO-89458-REQ 1. WORKED PER  VTMAE EA 757-5360-27-A3510 REV-. FAA 8100-9 APPROVAL ATTACHED.
